Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any side effects for the weight loss pills?

Hi nice to meet you. I m a college student a bit concerned about the weight loss pills my friends are taking. They take a pill called Oxyelite Pro and it is a thermogenic pill. They claim it works great for them and it s completely safe as long as you drink water and maintain a proper diet. My main concern is thermogenic pills take effect on your thyroid which is a serious organ in your body. I was more curious if taking this pill could cause talk term effects on your body and cause damage to their kidneys and thyroid?
Thu, 28 May 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Weight loss pills can cause serious damage to the liver and can cause abnormal liver enzymes. These effects can be severe in people with pre existing diseases. A single drug cannot provide complete and permanent weight loss. Kindly avoid such pills. Create a calorie deficit by altering your diet and by physical exercise.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid


Is there any side effects for the weight loss pills?

Hi, Weight loss pills can cause serious damage to the liver and can cause abnormal liver enzymes. These effects can be severe in people with pre existing diseases. A single drug cannot provide complete and permanent weight loss. Kindly avoid such pills. Create a calorie deficit by altering your diet and by physical exercise. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician